Been on trt for nudging a year now and have used hcg throughout. 2 months ago starting breaking out in hives in the evenings at 80iu hcg daily which then subsided. Twice now I’ve tried to increase to 100iu daily and the hives come back in the evening and at night really severe. If I drop to 80iu again the hives do gradually reduce but I can’t get them to disappear completely.
So I’m allergic to a key part of trt. Is it worth trying another brand or are they all the same? Why would I be fine all that time then suddenly develop an allergy.
Sorry to hear that HCG is causing you problems. I consider it an important part of my TRT protocol and would hate to give it up too. While it is possible that you are allergic to the HCG glycoprotein, I’d consider a more likely source of the allergen before jumping to that conclusion.
Can I assume you are using MERK branded PREGNYL? It’s the most common, but there are others out there. In the USA, PREGNYL comes in a kit with a vial of preserved sterile injection saline. The preservative in the saline is Benzyl Alcohol, which is a known weak sensitizer. See the article below.
I would consider ordering some non-preserved sterile injection saline and using that to reconstitute the HCG instead of the preserved saline that comes with the kit. See if you can go to the higher doses of HCG without causing an allergic reaction.
This has happened with 3 different packs of hcg, the brand is ovidac by bayer. Also both with the water provided with the hcg and a separate new vial of bac water. I have used this brand for a few months before the allergy started.
There is benzoyl alcohol in testosterone cyp, enth and prop all of which give me no issues. Why would subq or IM of hcg make a difference?
usual irritated lump if injecting prop or enth subq